MathSciNet Relay Station
MathSciNet bibliographic data
MR1191344 42B20 (47G10)
Lu, Shan Zhen; Zhang, Yan Criterion on $L^p$-boundedness for a class of oscillatory singular integrals with rough kernels. Rev. Mat. Iberoamericana 8 (1992), no. 2, 201–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement